# SDR QXEA200701781

- Difficulty date: November 30, 2007
- Submitted: December 8, 2007
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 15,695 hours, 15,653 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 25ET1TF
- Condition: Broken
- Location: Taxi
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA - FLIGHT TAXI SWITCH BROKE OFF.  RETURNED TO THE GATE.  MAINTENANCE REPLACED THE SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
